wierd extra skin by labia !!what is it?looks like a hand!
last year when i went to camp i used my first tampon and when i was tryna find out where i was suppose to put it in i noticed that by my labia and not inside the vagina there was an extra skin thing hanging out that looked like a hand kinda.well long piece of skin and at the top theres like little small mountains(fingers). well i dont know how to explain it. well i went to the doctor and he checked it out and told me that he didnt know what it was. i know that its abnormal and i havent found a topic on it. i noticed again this year when i put another tampon that the skin is growin and there another one growin by my labia.it doesnt hurt. or smell. i sware you can pull the skin.is more like a stick looking,can anyone tell me what it is.its really bothering me and its really imberrasing, i wanna get rid of it.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.